# SDR AALA202209064296

- Difficulty date: September 1, 2022
- Submitted: September 6, 2022
- Operation: Air carrier
- Aircraft: N126UW
- Make and model: Airbus A320-214
- Aircraft serial: 4149
- Aircraft time: 33,845 hours, 18,488 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: E5367175505200
- Condition: None
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: AFT GALLEY RIGHT HAND SIDE SOFT SPOT IN THE FLOOR. MAINTENANCE REPLACED FLOOR PANEL 261DF PER AMM 53-00-00.
